The Cauchy problem for degenerate parabolic equations in Gevrey classes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 2, pp. 383-406
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1998_4_26_2_383_0,
author = {Kajitani, Kunihiko and Mikami, Masahiro},
title = {The {Cauchy} problem for degenerate parabolic equations in {Gevrey} classes},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {383--406},
year = {1998},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 26},
number = {2},
mrnumber = {1631601},
zbl = {0920.35067},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_2_383_0/}
}
TY - JOUR AU - Kajitani, Kunihiko AU - Mikami, Masahiro TI - The Cauchy problem for degenerate parabolic equations in Gevrey classes JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1998 SP - 383 EP - 406 VL - 26 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_2_383_0/ LA - en ID - ASNSP_1998_4_26_2_383_0 ER -
%0 Journal Article %A Kajitani, Kunihiko %A Mikami, Masahiro %T The Cauchy problem for degenerate parabolic equations in Gevrey classes %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1998 %P 383-406 %V 26 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_2_383_0/ %G en %F ASNSP_1998_4_26_2_383_0
Kajitani, Kunihiko; Mikami, Masahiro. The Cauchy problem for degenerate parabolic equations in Gevrey classes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 2, pp. 383-406. http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_2_383_0/
